# SDR 06FDEA03070

- Difficulty date: August 24, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE, STRINGER IS CRACKED AT FWD SIDE OF WING ILLUMINATION   LIGHT, STR 15R, RB 720B PLUS 4.5".  REMOVED DAMAGE, FABRICATED REPAIR PARTS, ALODINED, PRIMED AND INSTALLED.  ALL WORK DONE IAW SRM 53-10-3.
